# SDR AU510002096

- Difficulty date: July 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Pulley
- Condition: Loose
- Location: Alternator
- Component: Alternator
- Component part number: ALU8521R
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ALTERNATOR DRIVE PULLEY CAME LOOSE AND DAMAGED ALTERNATOR COOLING FAN.  A PIECE OF THE COOLING FAN CAME OFF AND ENTERED THE ALTERNATOR CAUSING AN INTERNAL SHORT CIRCUIT.
